# SDR AU981048

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD LOCATED AT STN 178 CRACKED IN THE FOLLOWING AREAS:  1.  FORWARD FACE WEB CRACKED IN FIVE POSITIONS ADJACENT TO THE  RADAR MOUNT POINTS.   2.  WL217 CONTAINED TWO CRACKS IN THE AREA BETWEEN LBL 5.7 AND  LBL 17 3.  LT SIDE CHORD LOCATED AT WL 207 - CRACK LENGTH 15.24MM (0.6 INCH).  4.  LBL 5.7 VERTICAL CHORD ON THE AFT FACE OF THE BULKHEAD AT WL 184 FOUND DURING INSPECTION IAW ER B73-53-10-39D.
